# SDR AALA201512319021

- Difficulty date: December 17, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 42,787 hours, 15,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175600000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  AFT GALLEY FLOOR PANEL 261PF DELAMINATED.  REPLACED FLOOR PANEL IAW IRM 9701 REV G.
